Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality and Radon transform for symmetric spaces


Author: S. Helgason
Journal: Bull. Amer. Math. Soc. 69 (1963), 782-788
DOI: https://doi.org/10.1090/S0002-9904-1963-11030-7
MathSciNet review: 0158408
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. M. Gelfand, Integral geometry and its relation to the theory of group representations, Uspehi Mat. Nauk 15 (1960), 155-164 = Russian Math. Surveys, 1960. MR 144358
  • 2. I. M. Gelfand and M. I. Graev, The geometry of homogeneous spaces, group representations in homogeneous spaces and questions in integral geometry related to them. I, Trudy Moskov. Mat. Obšč. 8 (1959), 321-390. (Russian)
  • 3. I. M. Gelfand, M. I. Graev and N. Vilenkin, Integral geometry and its relation to problems in the theory of group representations, Vol. 5, Generalized Functions, Moscow, 1962.
  • 4. I. M. Gelfand and M. A. Naĭmark, Unitary representations of the classical groups, Trudy Mat. Inst. Steklov. 36 (1950); German transl., Akademie Verlag, Berlin, 1957. MR 46370
  • 5. Harish-Chandra, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485-528. MR 63376
  • 6. Harish-Chandra, On a lemma of Bruhat, J. Math. Pures Appl. 35 (1956), 203-210. MR 79728
  • 7. Harish-Chandra, Spherical functions on a semisimple Lie group. I, II. Amer. J. Math. 80 (1958), 241-310, 553-613. MR 94407
  • 8. S. Helgason, Differential operators on homogeneous spaces, Acta Math. 102 (1959), 239-299. MR 117681
  • 9. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 10. Fritz John, Bestimmung einer Funktion aus ihren Integralen Über gewisse Mannigfaltigkeiten, Math. Ann. 109 (1934), no. 1, 488–520 (German). MR 1512906, https://doi.org/10.1007/BF01449151
  • 11. F. John, Plane waves and spherical means, applied to partial differential equations, Interscience, New York, 1955. MR 75429
  • 12. F. I. Karpelevič, Orispherical radial parts of Laplace operators on symmetric spaces, Dokl. Akad. Nauk SSSR 143 (1962), 1034-1037 = Soviet Math. Dokl. 3 (1962), 528-531. MR 140615
  • 13. Johann Radon, Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten, Computed tomography (Cincinnati, Ohio, 1982) Proc. Sympos. Appl. Math., vol. 27, Amer. Math. Soc., Providence, R.I., 1982, pp. 71–86 (German). MR 692055
  • 14. M. Riesz, L'integrale de Riemann-Liouville et le problème des Cauchy, Acta Math. 81 (1948), 1-223. MR 30102
  • 15. V. I. Semyanistyi, Homogeneous functions and some problems of integral geometry in spaces of constant curvature, Dokl. Akad. Nauk SSSR 136 (1961), 288-291 = Soviet Math. Dokl. 2 (1961), 59-62. MR 133006


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11030-7

American Mathematical Society